Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have stomach ache, constipation, fever. Taken antibiotics

hello sir. my husband is having a stomach ache since few days. having constipation problem n at night having slight fever. according to the local doctor he is having stomach infection. last few months he ate lots of medicines n antibiotics for various things like he had a cut on his finger , his tongue got white rashes since 1 month. still not cured. plz suggest what to do. and also the diet chart at this time
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Thank you for the query.

Long antibiotic intake has caused specific mess in intestinal bacteria. Please image that antibiotic has killed good intestinal bacteria and left stronger, antibiotic resistant bacteria. This bacteria can cause symptoms like diarrhea and or constipation as well as stomach ache.
If your husband is alder than 50, his constipation can be also caused by something mere serious (colon cancer). In such case, this should be ruled out at first.

Here is what should be done:
- if your husband is over the age of 50, colonoscopy is strongly advisable
- if he is younger than 50, stool test, stool culture test and Rifaximine treatment is advisable at first

Hope this will help.
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor